# SDR DALA2024121511716

- Difficulty date: December 12, 2024
- Submitted: December 15, 2024
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 93,663 hours, 42,522 cycles
- Engine: Cfmint CFM565A3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: O-Ring
- Condition: Failed
- Location: Lpt Shaft
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH GOT SLIGHT DIRTY SOCK ODOR. FA'S REPORTED SAME ODOR IN CABIN, JUST PRIOR TO TOUCHDOWN. COCKPIT TEMP INCREASED TO 80 DEGREES, ON TAXI IN ODOR INCREASED. #1 PACK OUTLET TEMP INCREASED RADIPLY TO 55 DEGREES CELSIUS THEN DECREASED TO 5 DEGREES CELSIUS. AFTER ENG. SHUTDOWN, ON APU BLEED, PACK OUTLET TEMP INC. TO 55 DEGREES CELSIUS.  C/W STEPS A THRU E PER NO GO ODI PREVENTION LOG. CW WORK CARD 0550-2002. INSPECTED APU FOR OIL LEAKS UTILIZING A BLACK LIGHT. NO EVIDENCE OF OIL PRESENT IN INLET. BLEED DUCTS OR PLENUM. DETERMINED THE SOURCE TO BE COMING FROM NUM 1 ENG. CW STEPS 1-3 PER WORKCARD 7900-2001. REMOVED SPINNER AND FOUND EVIDENCE OF OIL.  R & R LPT SHAFT PLUG O-RINGS IAW A320 AMM 72-55. (521024) C/W THE COMPLETION OF AMDS WORK CARD 7900- 2001. OK FOR SERVICE.
